Volume 61, Issue 2 (2017)

Articles

M. Prats
Sobolev regularity of the Beurling transform on planar domains
pp. 291 - 336 [ Abstract ] [ Article ] 
DOI: 10.5565/PUBLMAT6121701

M. C. B. Zaremsky
Separation in the BNSR-invariants of the pure braid groups
pp. 337 - 362 [ Abstract ] [ Article ] 
DOI: 10.5565/PUBLMAT6121702

L. Ben Abdelghani, M. Heusener
Irreducible representations of knot groups into $\mathrm{SL}(n,\mathbf{C})$
pp. 363 - 394 [ Abstract ] [ Article ] [ Ipython notebook ] [ Sagemath worksheet ] 
DOI: 10.5565/PUBLMAT6121703

D. Yang, J. Zhang
Weighted $L^p$ estimates of Kato square roots associated to degenerate elliptic operators
pp. 395 - 444 [ Abstract ] [ Article ] 
DOI: 10.5565/PUBLMAT6121704

N. Andruskiewitsch, C. Galindo, M. Müller
Examples of finite-dimensional Hopf algebras with the dual Chevalley property
pp. 445 - 474 [ Abstract ] [ Article ] 
DOI: 10.5565/PUBLMAT6121705

C. Euvrard, C. Maire
Sur la séparation des caractères par les Frobenius
pp. 475 - 515 [ Abstract ] [ Article ] 
DOI: 10.5565/PUBLMAT6121706

J. Los, L. Paoluzzi, A. Salgueiro
A note on covers of fibred hyperbolic manifolds
pp. 517 - 527 [ Abstract ] [ Article ] 
DOI: 10.5565/PUBLMAT6121707

M. Cirant, K. R. Payne
On viscosity solutions to the Dirichlet problem for elliptic branches of inhomogeneous fully nonlinear equations
pp. 529 - 575 [ Abstract ] [ Article ] 
DOI: 10.5565/PUBLMAT6121708